Alert archive / Oregon / Flash Flood Watches in 2015

Flash Flood Watch 2, NWS Medford, OR

July 8, 2015Jackson County, Josephine County, Klamath County, Oregon; Siskiyou County, California

NWS Medford, OR issued this flash flood watch at Jul 8, 2015, 2:40 AM PDT for Jackson County, Josephine County, Klamath County, Oregon; Siskiyou County, California. It took effect at Jul 8, 2015, 2:00 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2015, 2:40 AM PDT (09:40 UTC)
In effect from
Jul 8, 2015, 2:00 PM PDT
Expired
Jul 8, 2015, 11:00 PM PDT
In force
9 hr
Issued by
NWS Medford, OR
Flood severity
None

Counties Siskiyou County, CA, Jackson County, OR, Josephine County, OR, Klamath County, OR

The radar

The Medford radar (KMAX), 22 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 9.7 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2015-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 608 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2015-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
608 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
2822 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

237 
WGUS66 KMFR 080940
FFAMFR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MEDFORD OR
240 AM PDT WED JUL 8 2015

...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON AND EVENING DUE TO
THE POSSIBILITY OF EXCESSIVE RAINFALL IN THUNDERSTORMS...

.THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP OVER THE AREA
THIS AFTERNOON AND EVENING. ATMOSPHERIC MOISTURE LEVELS ARE
APPROACHING RECORD VALUES FOR THIS TIME OF YEAR...AND
THUNDERSTORMS ARE LIKELY TO PRODUCE HEAVY RAIN AS A RESULT. WITH
RECENT WILDFIRE BURN SCARS IN SOME AREAS, AND NEAR SATURATED SOILS
IN OTHERS...HEAVY RAIN HAS THE POTENTIAL TO PRODUCE FLASH
FLOODING IN AREA RIVERS AND DRAINAGES...AS WELL AS IN SMALL
STREAMS AND URBAN AREAS.

CAZ080>082-ORZ026-081745-
/O.NEW.KMFR.FF.A.0002.150708T2100Z-150709T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA...
WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...ASHLAND
240 AM PDT WED JUL 8 2015

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM PDT THIS AFTERNOON
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FLASH FLOOD
WATCH FOR PORTIONS OF WESTERN AND CENTRAL SISKIYOU COUNTY IN
NORTHERN CALIFORNIA...AND SOUTH CENTRAL JACKSON COUNTY IN SOUTHERN
OREGON.

* AREAS AFFECTED...SOUTHERN ROGUE VALLEY...SHASTA VALLEY SOUTH TO
  MOUNT SHASTA CITY...AND WESTERN SISKIYOU COUNTY. 

* TIMING...FROM 2 PM PDT THIS AFTERNOON THROUGH 11 PM PDT THIS
  EVENING.

* THUNDERSTORMS...SLOW MOVING AFTERNOON AND EARLY EVENING
  THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE AN INCH OF RAIN
  OR MORE OVER A SHORT PERIOD OF TIME.

* IMPACTS...HEAVY RAIN COULD CAUSE RAPID RISES IN AREA STREAMS AND
  RIVERS...AND FOR WATER TO COVER STREETS AND FLOOD POORLY DRAINED
  URBAN AREAS. THERE IS ALSO THE POTENTIAL FOR DEBRIS FLOWS WITHIN
  WILDFIRE BURN SCARS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

BPN
2 follow-up statements
539 
WGUS66 KMFR 081719
FFAMFR

FLOOD WATCH
NATIONAL WEATHER SERVICE MEDFORD OR
1019 AM PDT WED JUL 8 2015

...FLASH FLOOD WATCH IN EFFECT THIS AFTERNOON AND EVENING DUE TO
THE POSSIBILITY OF EXCESSIVE RAINFALL IN THUNDERSTORMS...

.THUNDERSTORMS ARE ONCE AGAIN EXPECTED TO DEVELOP OVER THE AREA
THIS AFTERNOON AND EVENING. ATMOSPHERIC MOISTURE LEVELS ARE
APPROACHING RECORD VALUES FOR THIS TIME OF YEAR...AND
THUNDERSTORMS ARE LIKELY TO PRODUCE HEAVY RAIN AS A RESULT. WITH
RECENT WILDFIRE BURN SCARS IN SOME AREAS... AND NEAR SATURATED
SOILS IN OTHERS...HEAVY RAIN HAS THE POTENTIAL TO PRODUCE FLASH
FLOODING IN AREA RIVERS AND DRAINAGES...AS WELL AS IN SMALL
STREAMS AND URBAN AREAS.

CAZ080>082-ORZ026-090600-
/O.CON.KMFR.FF.A.0002.150708T2100Z-150709T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA...
WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...ASHLAND
1019 AM PDT WED JUL 8 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 2 PM PDT THIS
AFTERNOON THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FLASH FLOOD
WATCH FOR PORTIONS OF WESTERN AND CENTRAL SISKIYOU COUNTY IN
NORTHERN CALIFORNIA...AND SOUTH CENTRAL JACKSON COUNTY IN SOUTHERN
OREGON.

* AREAS AFFECTED...SOUTHERN ROGUE VALLEY...SHASTA VALLEY SOUTH TO
  MOUNT SHASTA CITY...AND WESTERN SISKIYOU COUNTY. 

* TIMING...FROM 2 PM PDT THIS AFTERNOON THROUGH 11 PM PDT THIS
  EVENING.

* THUNDERSTORMS...SLOW MOVING AFTERNOON AND EARLY EVENING 
  THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE AN INCH OF 
  RAIN OR MORE OVER A SHORT PERIOD OF TIME. 

* IMPACTS...HEAVY RAIN COULD CAUSE RAPID RISES IN AREA STREAMS 
  AND RIVERS...AND FOR WATER TO COVER STREETS AND FLOOD POORLY 
  DRAINED URBAN AREAS. THERE IS ALSO THE POTENTIAL FOR DEBRIS 
  FLOWS WITHIN WILDFIRE BURN SCARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

PETRUCELLI
362 
WGUS66 KMFR 090545
FFAMFR

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MEDFORD OR
1045 PM PDT WED JUL 8 2015

CAZ080>082-ORZ026-090645-
/O.EXP.KMFR.FF.A.0002.000000T0000Z-150709T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WESTERN SISKIYOU COUNTY-CENTRAL SISKIYOU COUNTY-
SOUTH CENTRAL SISKIYOU COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...ETNA...FORT JONES...GREENVIEW...YREKA...
WEED...MOUNT SHASTA...DUNSMUIR...MCCLOUD...ASHLAND
1045 PM PDT WED JUL 8 2015

...FLASH FLOOD WATCH WILL EXPIRE AT 11 PM PDT THIS EVENING...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN CALIFORNIA AND
SOUTHWEST OREGON WILL EXPIRE AT 11 PM PDT THIS EVENING.

THE STORMS HAVE DIMINISHED ACROSS THE REGION SO THE FLASH FLOOD
WATCH WILL BE ALLOWED TO EXPIRE.

$$

ORZ028-090645-
/O.EXA.KMFR.FF.A.0002.000000T0000Z-150709T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
1045 PM PDT WED JUL 8 2015

...FLASH FLOOD WATCH WILL EXPIRE AT 11 PM PDT THIS EVENING...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHERN CALIFORNIA AND
SOUTHWEST OREGON WILL EXPIRE AT 11 PM PDT THIS EVENING. 

THE STORMS HAVE DIMINISHED ACROSS THE REGION SO THE FLASH FLOOD
WATCH WILL BE ALLOWED TO EXPIRE.
&&

$$

SANDLER

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this flash flood watch went out at Jul 7, 8:57 PM PDT, 5 hours 43 minutes earlier.

Area forecast discussion, Jul 7, 8:57 PM PDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
857 PM PDT TUE JUL 7 2015

.DISCUSSION...08/00Z NAM IN.

IT ALL CAME TOGETHER IN THE THUNDERSTORM DEPARTMENT OVER MOST OF
THE INLAND PORTIONS OF THE WFO MEDFORD CWA TUESDAY AFTERNOON AND
EVENING. SOUTHEAST FLOW ALOFT ADVECTED MONSOONAL MOISTURE INTO THE
AREA. THAT COMBINED WITH STRONG SURFACE HEATING AND A SHORT WAVE
ALOFT MADE FOR IDEAL THUNDERSTORM CONDITIONS. THERE WERE LOTS OF
THEM AS WELL...INCLUDING SEVERAL SEVERE ONES. GOLF BALL SIZE HAIL
WAS REPORTED NEAR THE TOWN OF KLAMATH RIVER CALIFORNIA.

THE SOUTHEASTERLY FLOW ALOFT IS DUE TO A CUTOFF LOW OFF THE
CENTRAL CALIFORNIA COAST. SHORT WAVES ARE ROTATING AROUND THAT
LOW AND A STRONG ONE WILL MOVE THROUGH LATE TUESDAY NIGHT. THIS
WILL SUPPORT CONVECTIVE ACTIVITY THROUGH THE NIGHT AND INTO
WEDNESDAY. WEDNESDAY WILL BE A MUCH COOLER DAY DUE TO INCREASED
CLOUD COVER.

THE LOW WILL MOVE ONSHORE WEDNESDAY NIGHT. FLOW ALOFT WILL BECOME
EASTERLY AND THE SHORT WAVES WILL KEEP ON COMING. HOWEVER...AS THE
LOW MOVES INLAND...THE MOST FAVORED AREA FOR CONVECTION WILL
SLOWLY MOVE EAST.

THE FORECAST DISCUSSION FROM THE TUESDAY AFTERNOON AFD IS INCLUDED
BELOW...IT COVERS THE EXPECTED WEATHER FROM THURSDAY ON.

THE ISOLATED TO SCATTERED SHOWER AND THUNDERSTORM PATTERN WILL
PERSIST OVER A GOOD CHUNK OF THE AREA THURSDAY AS THE UPPER LOW
NEARLY STALLS IN CALIFORNIA AND WEAKENS. DYNAMICS AND INSTABILITY
REMAIN FAVORABLE OVER THE AREA. CONFIDENCE IS LOW TO MODERATE AS
TO WHERE THE BEST CHANCE FOR STORMS WILL BE. CURRENT THINKING IS
STORMS WILL BE MOST FREQUENT ALONG AND EAST OF THE CASCADES AND
ALONG THE SISKIYOUS AND NORTHERN CAL...BUT KEEP IN MIND THE
DETAILS ON THIS COULD CHANGE.

THE UPPER LOW WILL CONTINUE WEAKEN AND OPEN TO A WEAK UPPER TROUGH
ON FRIDAY WITH THE BEST CHANCE FOR THUNDERSTORMS ALONG AND EAST OF
THE CASCADES. BEFORE WEST WINDS ALOFT BEGIN TO STABILIZE AND DRY
THINGS OUT WEST OF THE CASCADES ON SATURDAY, BUT IT MAY REMAIN
UNSTABLE ENOUGH FOR THUNDERSTORMS TO BE A CONCERN EAST OF THE
CASCADES. ONE GOOD THING IS TEMPERATURES WILL BE COOLER AND COULD
GET TO NEAR OR SLIGHTLY BELOW NORMAL THIS WEEKEND. -PETRUCELLI

&&

.AVIATION...FOR THE 08/00Z TAF CYCLE...ALONG THE COAST...EXPECT MVFR
TRANSITIONING TO IFR CIGS TONIGHT...WITH PATCHY FOG AND AREAS OF
MVFR TO IFR VIS...MAINLY NORTH OF CAPE BLANCO. OVER THE REST OF
THE AREA...THUNDERSTORM ACTIVITY IS DIMINISHING. THERE IS A
CHANCE OF THUNDERSTORMS OVERNIGHT...PARTICULARLY OVER SISKIYOUS
AND CASCADES...AND POSSIBLY OVER THE KLAMATH BASIN AND WEST SIDE
VALLEYS SOUTH OF THE UMPQUA DIVIDE. THESE STORMS MAY BRING
ISOLATED MVFR CIGS AS WELL AS IFR VISIBILITIES IN HEAVY DOWNPOURS,
HAIL, AND GUSTY VARIABLE WINDS. CHANCES FOR THUNDERSTORMS ACROSS
ENTIRE CWA...SAVE FOR NORTHWEST OF UMPQUA DIVIDE...INCREASES
WEDNESDAY AFTERNOON. MSC

&&

.MARINE...UPDATED 530 PM PDT, TUESDAY, 7 JULY 2015...LOW PRESSURE
CENTERED OFF OF THE CENTRAL CALIFORNIA COAST WILL DRIFT EASTWARD
THROUGH FRIDAY. THIS LOW WILL CAUSE WEAK WINDS TO PREVAIL THROUGH
THIS WEEK. PATCHY FOG AND AREAS OF LOW STRATUS WILL DEVELOP
TONIGHT. THERE IS A POSSIBILITY OF ISOLATED THUNDERSTORMS...MAINLY
SOUTH OF CAPE BLANCO TODAY AND WEDNESDAY. LOW SHORT PERIOD
NORTHWEST SWELL WILL CONTINUE THROUGH THE WEEK WITH SEVERAL SMALL
LONGER PERIOD SOUTH SWELLS MIXED IN...RESULTING IN COMBINED SEAS
AROUND 4 TO 6 FEET. A BROADER LOW PRESSURE TROUGH WILL PUSH INTO
THE AREA THIS WEEKEND. MSC/BTL

&&

.FIRE WEATHER...UPDATED 800 PM PDT, TUESDAY 7 JULY 2015...AN
UPPER LEVEL LOW CENTERED WEST OF THE CENTRAL CALIFORNIA COAST WILL
MOVE EASTWARD THROUGH FRIDAY AND THEN NORTHEASTWARD FRIDAY THROUGH
SATURDAY AS A NEW TROUGH OF LOW PRESSURE MOVES IN FROM THE GULF OF
ALASKA. RED FLAG WARNINGS VERIFIED IN MANY AREAS TUESDAY AFTERNOON
AND EVENING. MODEL GUIDANCE SHOWS MORE SHORT WAVES MOVING IN FROM
THE SOUTHEAST LATER TONIGHT AND TOMORROW AFTERNOON...SIMILAR TO
THE ONE THAT JUST WENT THROUGH. THERE IS TIMING UNCERTAINTY
ASSOCIATED WITH THE INCOMING IMPULSE WITH IT ARRIVING ALONG THE
CASCADE CREST BETWEEN 8PM PDT AND 2AM PDT. THIS PRESENTS THE
POTENTIAL THAT THUNDERSTORMS ON THE WEST SIDE COULD OCCUR LATE
THIS EVENING THROUGH THE NIGHT. IT SHOULD BE NOTED THAT PORTIONS
OF THE EAST SIDE TO INCLUDE EASTERN 624, 625, AND 285 HAVE WET
ENOUGH FUELS THAT WARNINGS ARE NOT CURRENTLY IN EFFECT...THOUGH
SCATTERED THUNDERSTORMS ARE STILL EXPECTED THERE.

A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY WITH
AN INCREASING CHANCE OF COOLER WEATHER AND WETTING RAIN WITH THEM IS
LIKELY TO MOISTEN FUELS AS WE GO FORWARD IN TIME. IT'S LIKELY THAT
CLOUD COVER WILL MUTE THUNDERSTORM ACTIVITY THURSDAY AND FRIDAY IN
SOME AREAS, TOO. THIS WEEKEND A NEW TROUGH MOVING ONTO THE WEST
COAST WILL RESULT IN SOME SHOWERS ACROSS THE AREA, COOLER
TEMPERATURES, AND, LIKELY, SOME GUSTY SOUTHWEST AFTERNOON AND
EVENING WINDS. BTL

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT WEDNESDAY FOR
        ORZ616-617-619>624.

CA...RED FLAG WARNING UNTIL 11 PM PDT WEDNESDAY FOR CAZ280-281-284.

PACIFIC COASTAL WATERS...NONE.

15/15/15

In the hours before

Local storm report, Jul 7, 8:41 PM PDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
841 PM PDT TUE JUL 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     2 SSE MEDFORD           42.31N 122.83W
07/07/2015                   JACKSON            OR   PUBLIC

            TREES DOWN AT CHURCH OF JESUS CHRIST OF
            LATTER-DAY SAINTS

&&

NWS MEDFORD OR
IRIS SYSTEM
Local storm report, Jul 7, 8:44 PM PDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
844 PM PDT TUE JUL 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     1 NW TALENT             42.25N 122.79W
07/07/2015                   JACKSON            OR   PUBLIC

            WIND GUSTS KNOCKED DOWN POWER LINES

&&

NWS MEDFORD OR
IRIS SYSTEM
Local storm report, Jul 7, 8:49 PM PDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
849 PM PDT TUE JUL 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             2 ESE ASHLAND           42.18N 122.66W
07/07/2015  E0.50 INCH       JACKSON            OR   TRAINED SPOTTER

            ALSO REPORTS VERY HEAVY RAIN WITH STANDING
            WATER ON ROADS AND GRASSY AREAS.

&&

BPN
Local storm report, Jul 7, 8:51 PM PDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
851 PM PDT TUE JUL 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HEAVY RAIN       3 WSW PHOENIX           42.26N 122.88W
07/07/2015  E0.25 INCH       JACKSON            OR   TRAINED SPOTTER

            ALSO REPORTS 1/4 INCH HAIL AND SEVERAL SMALL
            BRANCHES BLOWN DOWN. OBSERVER LOCATION
            FOOTHILLS W SIDE BETWEEN PHOENIX & TALENT.

&&

BPN
Local storm report, Jul 7, 9:50 PM PDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
950 PM PDT TUE JUL 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     2 SW MEDFORD            42.32N 122.87W
07/07/2015                   JACKSON            OR   LAW ENFORCEMENT

            NUMEROUS REPORTS THROUGHOUT MEDFORD OF TREES
            AND POWER LINES DOWN. ALSO INVESTIGATING A
            FEW REPORTS OF FIRES DUE TO LIGHTNING.

&&

BPN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 7:47 PM PDTSpecial Weather StatementMFRJackson28 min
Jul 7, 7:56 PM PDTSevere Thunderstorm WarningMFRJackson34 min
Jul 7, 8:03 PM PDTAreal Flood AdvisoryMFRJackson3 hr
Jul 7, 8:30 PM PDTSpecial Weather StatementMFRJackson30 min
Jul 8, 4:30 PM PDTSevere Thunderstorm WarningMFRDouglas30 min
Jul 7, 5:11 PM PDTSevere Thunderstorm WarningMFRSiskiyou21 min
Jul 7, 5:24 PM PDTSpecial Weather StatementMFRDel Norte36 min

Nearby

Flash Flood Watches in Oregon, 2015Flash Flood Watches in California, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.